# SDR DALA2016012700655

- Difficulty date: January 26, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 73,849 hours, 56,319 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR, CANTED FRAME WEB BS 1485 HAS A TWO INCH LONG CRACK NEAR SUPPORT STRUCTURE, APPROXIMATELY 8:00 POSITION.  REPAIRED BY CUTOUT AND DOUBLER INSTALLATION.  ALL REPAIR WORK ACCOMPLISHED AND RECORDED ON PRI 543285-14, REV 0 AND COMPLIES WITH FINAL ERA 543285-14, REV ORIGINAL SEC I.  REPAIR CLASSIFIED AS MAJOR WITH RII REQUIREMENT AND NON PSE.
